# SDR ASOA2013060603774

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 18,506 hours, 17,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE BURN BETWEEN FS 295 AND 280 BETWEEN STRG 26L AND 27L.  DRILLED OUT DAMAGE TO A NR 40 IAW REO 601R-53-115.  INSTALLED 1 EA FASTENER BETWEEN FS 295 AND FS 280, BETWEEN STGR 26L AND STGR 27 IAW REO 601R-53-00-115, REV C.   MAJOR REPAIR,
